# SDR 2008UALA02509

- Difficulty date: April 28, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N836UA
- Make and model: Airbus A319-131
- Aircraft serial: 1460
- Aircraft time: 25,545 hours, 9,941 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 899  S22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AND CRACK IN FUSELAGE SKIN STA 899 3" BELOW S22L.  REPAIRED DAMAGED SKIN DAMA GE AT STA 899 PER SRM 53-00-11. PERFORMED EDDY CURRENT INSPECTION NO DEFECTS NOTED
